# SDR DL72W990754

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Corroded
- Location: Bs 259.5-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD OPN 57118, LOWER SKIN LAP JOINT INSPECTION FOUND CORROSION ON FUSELAGE SKIN BETWEEN BONDED METAL SKIN LAYERS AT STATION 259.5R TO 360R.  REPLACED SKIN SECTION WITH A/C SKIN SECTION FROM MANUFACTURER.
